# SDR IPXA1568479

- Difficulty date: July 28, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 12,022 hours, 8,353 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1540 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT CARGO COMPARTMENT STA 1540 BETWEEN STRINGERS 25R AND 26R DENTED.  REPAIRED FRAME IAW SRM 53-00-07-2R 5, REPAIR 5 DETAIL III, EO B757-5310-43711-A ISSUED FOR FASTENER SUBSTITUTION AT S25R & S26R CLIP LOCATIONS.
